OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

On pluriharmonic $$\nu $$-Bloch-type mappings and hyperbolic-harmonic mappings
Xu Zhifei, Mingsheng Liu
Monatshefte für Mathematik (2020) Vol. 192, Iss. 4, pp. 965-978
Closed Access | Times Cited: 2

Showing 2 citing articles:

Bloch and Landau type theorems for pluriharmonic mappings
Mingsheng Liu, Saminathan Ponnusamy
International Journal of Mathematics (2022) Vol. 33, Iss. 07
Open Access | Times Cited: 2

The Landau-Bloch type theorems for $$K-$$quasiregular pluriharmonic mappings
Xin Wang, Yan Yang, Mingsheng Liu
Monatshefte für Mathematik (2022) Vol. 198, Iss. 1, pp. 189-209
Closed Access

Page 1

Scroll to top